# SDR RAIA00105003

- Difficulty date: April 24, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N422TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 106
- Aircraft time: 28,758 hours, 28,817 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: ASNA21414007
- Condition: Broken
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7122-STL-DURING TAXI NR 2 BLEED HAD AN OVER TEMP AND LEAK WARNING.  MAINTENANCE REMOVED AND REPLACED THE O-RING AT THE WING TO FUSALAGE DUCT CONNECTION IAW ATR42 MAINTENANCE MANUAL.
